New study finds 29 percent of young people had heart problems after second Pfizer dose
(by Calvin Freiburger | LifeSite News) – Almost 30 percent of children who received Pfizer’s mRNA-based COVID-19 vaccine suffered heart-related effects, according to a new study out of Thailand.
The study, released as a preprint that has not yet been peer-reviewed, examined 301 Thai students between the ages of 13 and 18 who had received the first dose of the shot without any negative effects to see how they reacted to the second dose.
“Cardiovascular effects were found in 29.24% of patients, ranging from tachycardia, palpitation, and myopericarditis,” the preprint said. “Myopericarditis was confirmed in one patient after vaccination. Two patients had suspected pericarditis and four patients had suspected subclinical myocarditis. Conclusion: Cardiovascular effects in adolescents after BNT162b2 mRNA COVID-19 vaccination included tachycardia, palpitation, and myocarditis. Read Full Article >